# SDR PAI52006S4188

- Difficulty date: June 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 2,966 hours, 2,204 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 80237666403A
- Condition: Chafed
- Location: Anti Ice Sys
- Part time: 2,966 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK (3000 HOUR INSPECTION) FOUND WING LEADING EDGE ANTI-ICE PLUMBING CHAFFED 50 PERCENT OF WALL THICKNESS BY LEADING EDGE TEMP SENSOR BRACKET.
